necrolysis epidermalis toxica

An exfoliative disease of skin seen primarily in adults and characterized by flaccid bullae and spreading erythema so that the skin has the appearance of being scalded. It results primarily from a toxic reaction to various drugs, but occasionally occurs as a result of infection, neoplastic conditions, or other exposure.
MSH

A systemic, serious, and life-threatening disorder characterized by erythematous and necrotic lesions in the skin and mucous membranes that are associated with bullous detachment of the epidermis. The epidermal and mucous membranes detachment leads to sepsis and may be fatal. The lesions appear throughout the body and occupy more than 30% of the body surfaces. It is a hypersensitivity reaction usually caused by drugs (e.g., sulfonamides, nonsteroidal anti-inflammatory drugs, anticonvulsants, and antiretroviral drugs).
NCI

A disorder characterized by greater than 30% total body skin area separation of dermis. The syndrome is thought to be a hypersensitivity complex affecting the skin and the mucous membranes.
NCI

An exfoliative skin disease caused by a toxic reaction to drugs, infections, and substance exposure.
CHV

Price: $1.00

Loading Updating cart...

Leave a Reply